Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 249, NWS Jacksonville, FL

August 11, 20115 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 11, 2011, 7:13 PM EDT for 5 counties in Georgia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2011, 7:13 PM EDT (23:13 UTC)
Expired
Aug 11, 2011, 8:00 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Charlton County, GA, Clinch County, GA, Pierce County, GA, Ware County, GA

What was reported inside it

TimeReportWhereRemark
Aug 11, 7:23 PM EDTTSTM WND DMG9 S Waycross, GATRAINED SPOTTER REPORTED NUMEROUS DOWNED TREES ON POWERLINES.
Aug 11, 7:25 PM EDTTSTM WND DMG2 Ssw Waycross, GATHREE TREES WERE BLOWN DOWN ONTO POWER LINES ALONG THE GIBBS STREET EXTENTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1588 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WUUS52 KJAX 112313
SVRJAX
GAC025-049-065-229-299-120000-
/O.NEW.KJAX.SV.W.0249.110811T2313Z-110812T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT THU AUG 11 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WARE COUNTY IN SOUTHEAST GEORGIA
  PIERCE COUNTY IN SOUTHEAST GEORGIA
  WESTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  CENTRAL CLINCH COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 800 PM EDT

* AT 713 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
  BLACKSHEAR TO 6 MILES WEST OF DEENWOOD TO ARGYLE...OR ALONG A LINE
  EXTENDING FROM 9 MILES NORTH OF BLACKSHEAR TO 6 MILES WEST OF
  WAYCROSS TO HOMERVILLE...AND MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DEENWOOD...ARGYLE...MANOR...SUNNYSIDE...WAYCROSS...BLACKSHEAR AND
  HOBOKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3125 8200 3097 8218 3094 8263 3118 8270
      3118 8267 3122 8268 3143 8236 3143 8235
      3144 8234 3147 8230
TIME...MOT...LOC 2313Z 313DEG 18KT 3141 8228 3121 8245
          3109 8272

$$

ENYEDI
3 follow-up statements
458 
WWUS52 KJAX 112331
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
731 PM EDT THU AUG 11 2011

GAC025-049-065-229-299-120000-
/O.CON.KJAX.SV.W.0249.000000T0000Z-110812T0000Z/
WARE GA-PIERCE GA-BRANTLEY GA-CLINCH GA-CHARLTON GA-
731 PM EDT THU AUG 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN CHARLTON...CENTRAL CLINCH...SOUTHWESTERN BRANTLEY...
SOUTHWESTERN PIERCE AND CENTRAL WARE COUNTIES...

AT 731 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BLACKSHEAR TO NEEDHAM TO
ARGYLE...OR ALONG A LINE EXTENDING FROM BLACKSHEAR TO WAYCROSS TO
ARGYLE...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOBOKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3121 8248 3140 8225 3120 8203 3105 8213
      3097 8218 3094 8263 3117 8270
TIME...MOT...LOC 2331Z 313DEG 18KT 3135 8220 3115 8237
          3103 8264

$$

ENYEDI
289 
WWUS52 KJAX 112348
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
748 PM EDT THU AUG 11 2011

GAC065-112358-
/O.CAN.KJAX.SV.W.0249.000000T0000Z-110812T0000Z/
CLINCH GA-
748 PM EDT THU AUG 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLINCH COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3096 8249 3113 8240 3125 8236 3120 8203
      3105 8213 3097 8218 3095 8249
TIME...MOT...LOC 2348Z 313DEG 18KT 3129 8213 3109 8230
          3097 8257

$$

GAC025-049-229-299-120000-
/O.CON.KJAX.SV.W.0249.000000T0000Z-110812T0000Z/
WARE GA-PIERCE GA-BRANTLEY GA-CHARLTON GA-
748 PM EDT THU AUG 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN CHARLTON...SOUTHWESTERN BRANTLEY...EXTREME SOUTHERN
PIERCE AND CENTRAL WARE COUNTIES...

AT 748 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF HOBOKEN TO
7 MILES SOUTH OF WAYCROSS TO 21 MILES SOUTHWEST OF WAYCROSS...OR
ALONG A LINE EXTENDING FROM BLACKSHEAR TO 7 MILES SOUTH OF WAYCROSS
TO 7 MILES SOUTHEAST OF ARGYLE...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOBOKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3096 8249 3113 8240 3125 8236 3120 8203
      3105 8213 3097 8218 3095 8249
TIME...MOT...LOC 2348Z 313DEG 18KT 3129 8213 3109 8230
          3097 8257

$$

ENYEDI
998 
WWUS52 KJAX 120006
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
806 PM EDT THU AUG 11 2011

GAC025-049-229-299-120016-
/O.EXP.KJAX.SV.W.0249.000000T0000Z-110812T0000Z/
WARE GA-PIERCE GA-BRANTLEY GA-CHARLTON GA-
806 PM EDT THU AUG 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHARLTON...
SOUTHWESTERN BRANTLEY...EXTREME SOUTHERN PIERCE AND CENTRAL WARE
COUNTIES HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3096 8249 3113 8240 3125 8236 3120 8203
      3105 8213 3097 8218 3095 8249
TIME...MOT...LOC 2348Z 313DEG 18KT 3129 8213 3109 8230
          3097 8257

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:00 PM EDT, 5 hours 13 minutes earlier.

Area forecast discussion, Aug 11, 2:00 PM EDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EDT THU AUG 11 2011

.SHORT TERM...TNGT THRU SAT NGT...UPPER PATTERN EVOLVES FROM
E-W ORIENTED RIDGE OVER FL/NRN GOM WITH WRLYS N OF AREA...TO A
BUILDING ERN STATES TROUGH/ROCKIES RIDGE PATTERN BY SAT NGT.
SLIGHT DECREASE IN MODEL LLVL TEMPS/THICKNESSES THRU WEEKEND
SUGGEST SLIGHTLY LOWER MAX TEMPS THAN YDAY/TDAY...BUT STILL MID
90S (PSBLY UPR 90S SUWANNEE VALLEY REGION) FRI AND LOW/MID 90S
OVER WEEKEND. SOMEWHAT HIGHER DWPTS WILL KEEP AFTN HEAT INDEX
VALUES IN 100-109 RANGE.

SHOULD SEE RAIN CHANCES INCREASE WITH INCRSG LLVL MOISTURE
AHEAD OF UPR TROF. GOING WITH 30-40 POPS WELL INLAND...20 POP
COAST...NEXT FEW DAYS FOR SCTD AFTN SHRA/TSRA.

.LONG TERM...SUN THRU THURS...MODEL GUID SHOWS UPR TROF INTENSIFY
OVER ERN STATES SUN/MON. WHILE MODELS STALL COLD FRONT OVER NRN FL
MON/TUE...EXPECT DRIER AIR ALOFT AND SUBSIDENCE TO MOVE OVER CWA...
PUSHING PCPN CHANCES TO OUR SRN COUNTIES BY TUE. MOISTURE MAY
RETURN WED/THU TO LEAD TO SCT'D AFTN TSRA WITH SEA BREEZES AND
WEAKENING UPR TROF OVER AREA.

HAVE MAX TEMPS IN MID 90S SUN/MON AND LWR 90S TUE-THU...REMAINING
A LITTLE ABOVE NORMAL.

&&

.AVIATION...PREVAILING VFR EXPECTED THROUGH FRIDAY MORNING. MVFR
VSBY IS PSBL AT GNV AND VQQ MAINLY AFTER 08Z. HOWEVER CONFIDENCE
IS NOT ENOUGH TO INCLUDE ATTM.

&&

.MARINE...NO HEADINES. QUIESCENT CONDS ARE EXPECTED THROUGH THE
WEEKEND DUE TO A WEAK PRESSURE PATTERN. ANOTHER TROUGH APPROACHES
FROM THE NORTH ON MONDAY INCREASING THT SW TO W FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  96  73  93 /  20  30  10  30
SSI  78  91  77  88 /  10  20  10  20
JAX  74  95  74  92 /  10  30  10  30
SGJ  75  92  76  90 /  10  20  20  20
GNV  75  96  75  93 /  10  40  10  40
OCF  75  95  75  93 /  10  50  20  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/TRABERT/
Hazardous weather outlook, Aug 11, 3:16 AM EDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 AM EDT THU AUG 11 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121015-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
316 AM EDT THU AUG 11 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...DANGEROUS HEAT INDICES EXPECTED THROUGH THE WEEKEND...

.DAY ONE...TODAY AND TONIGHT...

NEAR RECORD HIGH TEMPERATURES IN THE UPPER 90S TO AROUND 100
DEGREES WILL PUSH HEAT INDICES INTO THE 105 TO 110 RANGE DURING
THE AFTERNOON HOURS. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONING IF POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA
PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING...AND A FEW MAY CONTAIN STRONG GUSTY WINDS AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

DANGEROUS HEAT INDICES INTO THE 105 TO 110 RANGE WILL BE POSSIBLE
EACH AFTERNOON FROM FRIDAY THROUGH THE WEEKEND.

ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY CAN BE EXPECTED EACH
DAY THROUGH THE PERIOD. ACTIVITY MAY BE STRONG AT TIMES OVER THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 11, 5:36 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
536 PM EDT THU AUG 11 2011

GAZ132>135-150-112215-
APPLING-BACON-COFFEE-JEFF DAVIS-WARE-
536 PM EDT THU AUG 11 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN WARE...JEFF DAVIS...APPLING...BACON AND COFFEE COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615
PM EDT...

AT 536 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
PLANT HATCH TO SNIPESVILLE TO 14 MILES WEST OF AMBROSE...MOVING EAST
AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SNIPESVILLE...PRIDGEN...HAZLEHURST...PLANT HATCH...DENTON...
AMBROSE...GRAHAM...BROXTON...PINE GROVE AND WEST GREEN THROUGH 615 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3197 8242 3190 8211 3184 8207 3177 8210
      3177 8213 3172 8213 3160 8220 3143 8245
      3141 8314 3146 8316 3149 8311 3161 8306
      3167 8301 3178 8300 3179 8287 3193 8268
      3193 8262 3197 8255 3195 8250 3198 8249
TIME...MOT...LOC 2136Z 285DEG 23KT 3199 8230 3174 8272
          3153 8320

ENYEDI
Special weather statement, Aug 11, 6:00 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EDT THU AUG 11 2011

GAZ132-149-150-112245-
ATKINSON-COFFEE-WARE-
600 PM EDT THU AUG 11 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...ATKINSON AND SOUTHEASTERN COFFEE COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 645 PM EDT...

AT 600 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF WILLACOOCHEE...
MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND WILLACOOCHEE...PEARSON...AXSON...BICKLEY AND MILLWOOD
THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3141 8314 3141 8244 3114 8265 3118 8267
      3118 8283 3124 8305 3127 8304 3131 8307
      3133 8307 3136 8311 3140 8314
TIME...MOT...LOC 2200Z 289DEG 35KT 3136 8297

ZAPPE
Special weather statement, Aug 11, 6:32 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
632 PM EDT THU AUG 11 2011

GAZ135-136-112315-
APPLING-WAYNE-
632 PM EDT THU AUG 11 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...

AT 633 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF BAXLEY...MOVING
SOUTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND PLANT HATCH...PINE GROVE...BAXLEY...SURRENCY AND ODUM THROUGH
715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3191 8222 3190 8211 3185 8209 3183 8205
      3183 8201 3179 8198 3180 8195 3176 8193
      3176 8191 3152 8213 3179 8247 3195 8236
      3194 8228
TIME...MOT...LOC 2233Z 306DEG 19KT 3179 8229

ENYEDI
Special weather statement, Aug 11, 7:01 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EDT THU AUG 11 2011

GAZ134-149>151-163-112345-
ATKINSON-BACON-CLINCH-PIERCE-WARE-
701 PM EDT THU AUG 11 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...PIERCE...SOUTHEASTERN ATKINSON...SOUTHEASTERN BACON AND
NORTHERN CLINCH COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 745 PM EDT...

AT 701 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST
OF NEW LACY TO 5 MILES WEST OF WARESBORO TO 9 MILES SOUTHWEST OF
PEARSON...MOVING SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND PEARSON...NEW LACY...MILLWOOD...DIXIE
UNION...BICKLEY...AXSON...WARESBORO...COGDELL...BRISTOL AND DU PONT
THROUGH 745 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3137 8275 3136 8263 3142 8263 3159 8233
      3139 8204 3131 8201 3127 8206 3126 8214
      3122 8215 3120 8219 3123 8228 3120 8229
      3116 8223 3089 8265 3099 8298 3118 8298
      3119 8305 3125 8305
TIME...MOT...LOC 2301Z 296DEG 16KT 3149 8231 3124 8252
          3117 8291

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 5:36 PM EDTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis39 min
Aug 11, 5:43 PM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis, Ware and 1 more47 min
Aug 11, 6:00 PM EDTSpecial Weather StatementJAXAtkinson45 min
Aug 11, 6:10 PM EDTAreal Flood AdvisoryJAXBacon, Coffee, Jeff Davis38 min
Aug 11, 6:29 PM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more33 min
Aug 11, 6:32 PM EDTSpecial Weather StatementJAXAppling43 min
Aug 11, 6:51 PM EDTAreal Flood AdvisoryJAXAtkinson, Bacon, Coffee, Ware54 min
Aug 11, 7:01 PM EDTSpecial Weather StatementJAXAtkinson, Clinch, Pierce, Ware44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.